Extended Lagrange and penalty functions in continuous optimization

A. M. Rubinov, B. M. Glover, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

43 Citations (Scopus)

Abstract

We consider problems of continuous constrained optimization in finite dimensional space and study generalized nonlinear Lagrangian and penalty functions which are formed by increasing convolution functions. Published by license under the Gordon and Breach Science Publishers imprint.
Original languageEnglish
Pages (from-to)327-351
Number of pages25
JournalOptimization
Volume46
Issue number4
DOIs
Publication statusPublished - 1 Jan 1999
Externally publishedYes

Keywords

  • Continuous optimization
  • Increasing functions
  • Lagrangian function
  • Penalty function

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this